# SDR F3LA200800301

- Difficulty date: June 9, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347047520600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C-CHECK INSP, NOTED AFT CARGO COMPARTMENT LT FLOOR PROFILE IS CORRODED FROM FRAME 51 TO FRAME 56 AT STRINGER 38 LT.  MAINT REMOVED AND REPLACED LT HAND FLOOR PROFILE IAW SRM 51-42-11 PARAGRAPH 5.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
